# **ATLAS HV-MAPS Workshop**

# **Report of Contributions**

Welcome

Contribution ID: 0

Type: not specified

#### Welcome

Monday 8 June 2015 10:30 (5 minutes)

Presenter: SCHOENING, Andre (Ruprecht-Karls-Universitaet Heidelberg (DE))

Goal of Meeting

Contribution ID: 1

Type: not specified

# **Goal of Meeting**

Monday 8 June 2015 10:35 (5 minutes)

**Presenter:** IACOBUCCI, Giuseppe (Universite de Geneve (CH))

Modules and Mechanics

Contribution ID: 2

Type: not specified

#### Modules and Mechanics

Monday 8 June 2015 14:10 (20 minutes)

**Presenters:** FERRERE, Didier (Universite de Geneve (CH)); HUEGGING, Fabian (Universitaet Bonn (DE))

Session Classification: Modules, Data Transmission and Trigger

GigaHz data transmission tests

Contribution ID: 3

Type: not specified

# GigaHz data transmission tests

Monday 8 June 2015 14:30 (15 minutes)

**Presenter:** DITTMEIER, Sebastian

Session Classification: Modules, Data Transmission and Trigger

Discussion

Contribution ID: 4

Type: not specified

#### Discussion

Monday 8 June 2015 15:00 (15 minutes)

Session Classification: Modules, Data Transmission and Trigger

Coffee Reception

Contribution ID: 5

Type: not specified

# **Coffee Reception**

Monday 8 June 2015 10:00 (30 minutes)

timelines, tests & testbeams, mile ...

Contribution ID: 6

Type: not specified

#### timelines, tests & testbeams, milestones

Monday 8 June 2015 16:30 (15 minutes)

Session Classification: HV-MAPS Organisational Matters

Contribution ID: 7

Type: not specified

# **HV-MAPS Modules for LHC**

Contribution ID: 8

Type: not specified

# Services and Cooling at ATLAS

Data Transmission and Bandwidth

Contribution ID: 9

Type: not specified

# Data Transmission and Bandwidth

Lunch

Contribution ID: 11

Type: not specified

## Lunch

Monday 8 June 2015 12:55 (45 minutes)

INF 226, third floor, North Wing

Layout Studies for Pixel-Only Tr $\,\cdots\,$ 

Contribution ID: 12

Type: not specified

# Layout Studies for Pixel-Only Tracker

Contribution ID: 13

Type: not specified

# HV-MAPS and Track Trigger

Discussion on Simulation Studies ····

Contribution ID: 14

Type: not specified

# **Discussion on Simulation Studies Plans and Goals**

Discussion on Pattern Recognitio  $\,\cdots\,$ 

Contribution ID: 15

Type: not specified

# **Discussion on Pattern Recognition Plans and Goals**

Mu3e Lab Tour

Contribution ID: 16

Type: not specified

#### Mu3e Lab Tour

Monday 8 June 2015 12:10 (45 minutes)

INF 226, second floor: pixel and microwave lab, room 02.203 (west); cooling lab, room 02.412 (east)

**Presenters:** SCHOENING, Andre (Ruprecht-Karls-Universitaet Heidelberg (DE)); WIEDNER, Dirk (Ruprecht-Karls-Universitaet Heidelberg (DE))

Layouts, Costs and Production

Contribution ID: 17

Type: not specified

## Layouts, Costs and Production

Monday 8 June 2015 16:45 (15 minutes)

Session Classification: HV-MAPS Organisational Matters

Wrap Up, Next Meeting

Contribution ID: 18

Type: not specified

# Wrap Up, Next Meeting

Monday 8 June 2015 17:00 (30 minutes)

Reticle filling/stitching/buttability

Contribution ID: 19

Type: not specified

# Reticle filling/stitching/buttability

L1 track trigger studies in ATLAS …

Contribution ID: 20

Type: not specified

# L1 track trigger studies in ATLAS with pixels and strips

Monday 8 June 2015 14:45 (15 minutes)

Presenter:BRENNER, Richard (Uppsala University (SE))Session Classification:Modules, Data Transmission and Trigger

Opportunities for HV-MAPS in A  $\,\cdots\,$ 

Contribution ID: 21

Type: not specified

## **Opportunities for HV-MAPS in ATLAS**

Monday 8 June 2015 10:40 (20 minutes)

Presenter: SCHOENING, Andre (Ruprecht-Karls-Universitaet Heidelberg (DE))

Specifications for HL-LHC in ATLAS

Contribution ID: 22

Type: not specified

# **Specifications for HL-LHC in ATLAS**

Monday 8 June 2015 11:00 (30 minutes)

**Presenter:** MORETTINI, Paolo (INFN Genova)

Session Classification: HV-MAPS Chip Designs and Results

HV-MAPS Designs and Results I

Contribution ID: 23

Type: not specified

## **HV-MAPS Designs and Results I**

Monday 8 June 2015 11:30 (20 minutes)

**Presenter:** PERIC, Ivan (KIT - Karlsruhe Institute of Technology (DE)) **Session Classification:** HV-MAPS Chip Designs and Results

Coffee Break

Contribution ID: 24

Type: not specified

# **Coffee Break**

Monday 8 June 2015 16:15 (15 minutes)

HV-MAPS Design and Results II

Contribution ID: 25

Type: not specified

#### **HV-MAPS** Design and Results II

Monday 8 June 2015 11:50 (20 minutes)

**Presenters:** VILELLA FIGUERAS, Eva (University of Liverpool (GB)); CASANOVA MOHR, Raimon (Universitat Autònoma de Barcelona (ES))

Session Classification: HV-MAPS Chip Designs and Results

Results from neutron radiation of  $\cdots$ 

Contribution ID: 26

Type: not specified

#### **Results from neutron radiation of HV-MAPS**

Monday 8 June 2015 13:40 (15 minutes)

**Presenter:** MANDIC, Igor (Jozef Stefan Institute (SI)) **Session Classification:** Radiation Hardness and Irradiation Results

Irradiation results for HV-CMOS

Contribution ID: 27

Type: not specified

## Irradiation results for HV-CMOS

Monday 8 June 2015 13:55 (15 minutes)

**Presenters:** ROZANOV, Alexandre (CPPM, Aix-Marseille Université, CNRS/IN2P3 (FR)); BARBERO, Marlon B. (CPPM - CNRS/IN2P3 / Aix-Marseille Université (FR))

Session Classification: Radiation Hardness and Irradiation Results

HV-MAPS Designs and Results III

Contribution ID: 28

Type: not specified

## **HV-MAPS** Designs and Results III

Monday 8 June 2015 15:15 (20 minutes)

**Presenter:** GRABAS, Herve Marie Xavier (University of California,Santa Cruz (US)) **Session Classification:** HV-MAPS Chip Designs and Results

HV-MAPS Designs and Results IV

Contribution ID: 29

Type: not specified

#### **HV-MAPS Designs and Results IV**

Monday 8 June 2015 15:35 (20 minutes)

**Presenters:** DRAGONE, Angelo (SLAC National Accelerator Laboratory (US)); GRENIER, Philippe (SLAC National Accelerator Laboratory (US))

Session Classification: HV-MAPS Chip Designs and Results

Discussion on Designs

Contribution ID: 30

Type: not specified

# **Discussion on Designs**

Monday 8 June 2015 15:55 (20 minutes)

Session Classification: HV-MAPS Chip Designs and Results